# SDR UALA2010080202761

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 39,714 hours, 15,615 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Converter
- Part number: 20499004
- Part serial: 175210
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN - APU.  FOUND OIL DRIPPING FROM APU BLEED DUCT CLAMP FLANGES.  APU DUMPED ALL OIL TANK SHOWS EMPTY.  DUMPED OIL INTO AIR DUCTS.  APU RUNS BUT HEAVY SMOKE FROM TAIL PIPE.  REQUIRES APU.  NEED TO R & R APU. R & R NEW APU IAW MM. NEED TO INSTALL EXH SHROUD & TRANSFER OLD FUEL LINE FROM OLD APU. THEN CONTINUE WITH FINAL INSP & OPS CHECKS. CONT'D INSTALLATION OF APU. INSTALLATION COMPLETED.  OIL SMELL STILL PRESENT ON ALL SOURCES.  R & R BOTH LT AND RT OZONE CONVERTERS AND BOTH RECERT FILTERS. RAN BOTH ENGINES AND APU, NO SMELL NOTED.
